Common extensions of positive vector measures

Schmidt, Klaus D. ; Waldschaks, Gerd

Additional URL:
Document Type: Article
Year of publication: 1991
The title of a journal, publication series: Portugaliae Mathematica
Volume: 48
Issue number: 2
Page range: 155-164
Place of publication: Zürich
Publishing house: EMS Publ. House
ISSN: 0032-5155
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Seniorprofessur) (Schmidt, K.D. 2018-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item